# SDR 96ZZZM419

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 178
- Part time: 44,571 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE STATION 178 SKIN DOUBLER BETWEEN WINDSHIELD CENTER POST RADOME DAMAGED AND PULLED LOOSE AT FWD END.  REMOVED DAMAGE AREA ON FUS STATION 178 SKIN DOUBLER BETWEEN WINDSHIELD CENTER POST AND RADOME.  FABRICATED FILLER 1.5 INCH BY 10 INCH 2024 T-3 .63 PER SRM 53-30-3.  FABRICATED DOUBLER 4 INCH BY 10 INCH 2024 T-3 .063 AS PER SRM 53-30-3.  INSTALLED DOUBLER AND FILLER PER SRM 53-30-1.  SEALED PER SRM 51-20-4.
